# SDR ASAA2016041816447

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 99 hours, 43 cycles
- Engine: Ge CFM567B24
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS2
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APPROXIMATELY 30 SECONDS ENGINE NR 1 OIL FILTER BYPASS LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER ENGINE NR 1 SHUTDOWN.  ACFT GROUNDED. ACCOMPLISHED STEPS A-E, 2, C OF FIM TASK 79-05, TASK 817.  REPLACED NR 1 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER,  OPS/LEAK CHECK OK, REF AMM 79-21-07-400-801-F00. PERFORMED FIM 79-05, TASK 817.  REPAIR CONFIRMATION, STEP F, PASSED CONFIRMATION.
